# SDR USAA011412

- Difficulty date: December 14, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Location: Horiz Stab
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BOTTOM SKIN CRACKED .25 INCH LONG, AFT SPAR RIGHT STAB, STATION 152.  INSTALLED DOUBLER PER SRM 55-10-01 FIG 204.  (M)
